| Catalog Number |
MX4439 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension se t with needleless y-site(s) and stopcock separated.The following information was received by the initial reporter with the following verbatim: verbatim#: stopcock breaks away from tubing when the patient moves around.
Additional Manufacturer Narrative
It was reported that the stopcock broke away from the tubing.One sample model mx4439 , lot 24029295 was returned for investigation.The set was examined for defects and abnormalities.The male luer of the stopcock was broken off into the female luer of the tubing.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's review of this complaint, this damage isn¿t related to manufacturing because the set broke during use.It appears that excessive force was used.A device history record review for model mx4439 lot number 24029295 was performed.The search showed that a total of 14403 units in 1 lot number was built on 13feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional info.